Alert archive / Illinois / River Flood Warnings in 2010
River Flood Warning 9, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 22, 2010, 6:38 AM CST for Clay County, Richland County, Illinois. It took effect at Feb 22, 2010, 3:08 PM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2010, 6:38 AM CST (12:38 UTC)
- In effect from
- Feb 22, 2010, 3:08 PM CST
- Expired
- Feb 26, 2010, 1:43 PM CST
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.60 ft at Feb 23, 2010, 6:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
885
WGUS43 KILX 221238
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
638 AM CST MON FEB 22 2010
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.SYNOPSIS...DUE TO HEAVY RAINS FROM YESTERDAY FEB 21...THE LITTLE
WABASH RIVER WILL SEE STAGES RISE ABOVE FLOOD STAGE FOR THE NEXT
FEW DAYS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-230238-
/O.NEW.KILX.FL.W.0009.100223T0500Z-100225T1200Z/
/CLAI2.1.ER.100223T0500Z.100224T0000Z.100225T0600Z.NO/
638 AM CST MON FEB 22 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THIS EVENING TO THURSDAY MORNING.
* AT 545 AM MONDAY THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 16.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE
GAGE LOCATION FLOODS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 14.2 MON 6 AM 16.4 16.6 15.6
$$
SHIMON12 follow-up statements
239
WGUS83 KILX 221413
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
813 AM CST MON FEB 22 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-230413-
/O.EXT.KILX.FL.W.0009.100222T2200Z-100226T1600Z/
/CLAI2.1.ER.100222T2200Z.100224T1200Z.100226T1000Z.NO/
813 AM CST MON FEB 22 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT 7 AM MONDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 18.6 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE
GAGE LOCATION FLOODS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 14.6 MON 7 AM 17.5 18.6 18.2
$$
07530
WGUS83 KILX 222109
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CST MON FEB 22 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-231109-
/O.EXT.KILX.FL.W.0009.100222T2108Z-100226T1700Z/
/CLAI2.1.ER.100222T1615Z.100224T1200Z.100226T1100Z.NO/
309 PM CST MON FEB 22 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT 2 PM MONDAY THE STAGE WAS 17 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY
WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 17.0 MON 2 PM 18.3 18.9 18.4
$$
07922
WGUS83 KILX 230210
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
810 PM CST MON FEB 22 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-231610-
/O.CON.KILX.FL.W.0009.000000T0000Z-100226T1700Z/
/CLAI2.1.ER.100222T1615Z.100224T1200Z.100226T1100Z.NO/
810 PM CST MON FEB 22 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY MORNING.
* AT 700 PM MONDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY
WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 17.9 MON 7 PM 18.3 18.9 18.4
$$827
WGUS83 KILX 231453
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
853 AM CST TUE FEB 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.A SLOW RISE WILL CONTINUE ON THE LITTLE WABASH RIVER THROUGH
TONIGHT...BEFORE BEGINNING TO LEVEL OFF ON WEDNESDAY.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-240453-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100226T1800Z/
/CLAI2.1.ER.100222T1615Z.100224T1200Z.100226T1200Z.NO/
853 AM CST TUE FEB 23 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY AFTERNOON.
* AT 800 AM TUESDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 18.5 TUE 8 AM 19.1 18.5 16.0
$$
GEELHART261
WGUS83 KILX 240138
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CST TUE FEB 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-241537-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100226T0900Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T0300Z.NO/
737 PM CST TUE FEB 23 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE THURSDAY NIGHT.
* AT 700 PM TUESDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 18.6 TUE 7 PM 18.6 17.9 14.8
$$337
WGUS83 KILX 241433
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CST WED FEB 24 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.LEVELS ON THE LITTLE WABASH RIVER WILL BEGIN TO FALL LATER
TONIGHT...AND SHOULD FALL BELOW FLOOD STAGE THURSDAY EVENING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-250433-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100226T1000Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T0400Z.NO/
833 AM CST WED FEB 24 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE THURSDAY NIGHT.
* AT 645 AM WEDNESDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH TODAY...
BEFORE BEGINNING TO FALL. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 18.5 WED 7 AM 18.0 14.9 12.5
$$
GEELHART818
WGUS83 KILX 250225
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CST WED FEB 24 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-251625-
/O.CON.KILX.FL.W.0009.000000T0000Z-100226T1000Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T0400Z.NO/
825 PM CST WED FEB 24 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE THURSDAY NIGHT.
* AT 700 PM WEDNESDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 18.5 WED 7 PM 18.0 14.9 12.5
$$947
WGUS83 KILX 251600
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1000 AM CST THU FEB 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-260600-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100226T2200Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T1600Z.NO/
1000 AM CST THU FEB 25 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY AFTERNOON.
* AT 900 AM THURSDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 18.3 THU 9 AM 16.5 13.4 11.5
$$039
WGUS83 KILX 260206
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CST THU FEB 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-261606-
/O.CON.KILX.FL.W.0009.000000T0000Z-100226T2200Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T1600Z.NO/
806 PM CST THU FEB 25 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY AFTERNOON.
* AT 645 PM THURSDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 18.2 THU 7 PM 16.5 13.4 11.5
$$400
WGUS83 KILX 260209
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
809 PM CST THU FEB 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-261609-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100227T1600Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100227T1000Z.NO/
809 PM CST THU FEB 25 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY MORNING.
* AT 645 PM THURSDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 18.2 THU 7 PM 17.8 15.8 13.1
$$466
WGUS83 KILX 261438
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CST FRI FEB 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE LITTLE WABASH RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
LATER THIS AFTERNOON.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-270400-
/O.EXT.KILX.FL.W.0009.000000T0000Z-100227T0400Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T2200Z.NO/
838 AM CST FRI FEB 26 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THIS EVENING.
* AT 745 AM FRIDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 16.9 FRI 8 AM 14.7 13.1 12.0
$$
GEELHART765
WGUS83 KILX 261943
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
143 PM CST FRI FEB 26 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC025-159-262013-
/O.CAN.KILX.FL.W.0009.000000T0000Z-100227T0400Z/
/CLAI2.1.ER.100222T1615Z.100224T0100Z.100226T1825Z.NO/
143 PM CST FRI FEB 26 2010
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 100 PM FRIDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 1225 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.7 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 15.9 FRI 1 PM 14.7 13.1 12.0
$$
GEELHARTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 22, 5:54 AM CST, 44 minutes earlier.
Area forecast discussion, Feb 22, 5:54 AM CST, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 554 AM CST MON FEB 22 2010 .DISCUSSION... ISSUED 242 AM CST MON FEB 22 2010 COLD AND DRY WEATHER WILL PREVAIL ACROSS CENTRAL ILLINOIS THIS WEEK...WITH NO SIGNIFICANT STORM SYSTEMS EXPECTED TO IMPACT THE AREA. SHORT TERM...TODAY THROUGH WEDNESDAY LOW PRESSURE OVER SOUTHWEST INDIANA WILL TRACK OFF TO THE NORTHEAST THIS MORNING...QUICKLY BRINGING AN END TO THE LIGHT PRECIP ACROSS THE KILX CWA. MODELS APPEAR TO BE TOO SLOW WITH CLEARING THE PRECIP OUT...AS LATEST RADAR MOSAIC/SURFACE OBS ALREADY INDICATE DRY CONDITIONS ACROSS MISSOURI AND WEST-CENTRAL ILLINOIS. SINCE THINGS ARE PROGRESSING MORE RAPIDLY THAN PREVIOUSLY THOUGHT...WILL ONLY HOLD ON TO LOW CHANCE POPS ALONG AND NORTHEAST OF I-74 THIS MORNING...THEN WILL DROP POPS ACROSS THE BOARD BY AFTERNOON. SECONDARY SHORT-WAVE CURRENTLY PUSHING INTO WESTERN KANSAS WILL TRACK EASTWARD LATER TODAY...BRINGING WEAK LIFT AND A FEW SNOW FLURRIES. ANOTHER WAVE OVER THE UPPER MIDWEST/NORTHERN PLAINS WILL SETTLE SOUTHWARD TONIGHT...KEEPING PLENTY OF CLOUD COVER IN PLACE AND PERHAPS TRIGGERING A FEW FLURRIES. SUBSIDENCE IN THE WAKE OF THIS FEATURE MAY ALLOW A FEW PEEKS OF SUNSHINE TO BE SEEN ON TUESDAY...BEFORE A STRONGER SHORT-WAVE DIVING OUT OF CANADA ARRIVES BY TUESDAY AFTERNOON AND NIGHT. THIS PARTICULAR WAVE WILL HELP DRIVE A REINFORCING COLD FRONT SOUTHWARD INTO CENTRAL ILLINOIS TUESDAY NIGHT. MOISTURE WILL BE LIMITED...HOWEVER ADEQUATE CONVERGENCE ALONG THE FRONT AND STRONG UPPER DYNAMICS WARRANT A CHANCE FOR FLURRIES. CLOUDS AND FLURRIES WILL CONTINUE INTO WEDNESDAY...AS WAVE DIGS A DEEP UPPER LOW OVER THE EASTERN GREAT LAKES/OHIO RIVER VALLEY. MAIN STORY HOWEVER WILL BE THE SHARPLY COLDER CONDITIONS...AS 850MB TEMPS ARE PROGGED TO PLUNGE INTO THE -12 TO -16C RANGE. HIGH TEMPS WILL BE 10 TO 15 DEGREES BELOW NORMAL...WITH READINGS ONLY RISING INTO THE MIDDLE TO UPPER 20S. CLOUD COVER AND BRISK NORTHWESTERLY WINDS GUSTING TO AROUND 25 MPH AT TIMES WILL MAKE IT FEEL EVEN COLDER. LONG TERM...THURSDAY THROUGH SUNDAY COLDEST TEMPS OF THE FORECAST PERIOD WILL BE OBSERVED THURSDAY MORNING...AS SKIES CLEAR OUT AND EARLY MORNING LOWS PLUNGE INTO THE SINGLE DIGITS OVER THE FRESH SNOW COVER IN THE ILLINOIS RIVER VALLEY AND THE TEENS ELSEWHERE. AFTER THAT...UPPER LOW WILL SLOWLY MEANDER NORTHEASTWARD...KEEPING THE MIDWEST LOCKED IN A COLD NORTHWESTERLY FLOW PATTERN. SURFACE RIDGING WILL REMAIN IN PLACE AS WELL...KEEPING ANY APPROACHING STORM SYSTEMS AT BAY TO THE W/SW. END RESULT WILL BE COLD AND DRY WEATHER THROUGH NEXT WEEKEND. BARNES && .AVIATION... ISSUED 554 AM CST MON FEB 22 2010...FOR THE 12Z TAFS LIFR CIGS AND IFR VIS WILL CONTINUE THIS MORNING BEHIND THE DEPARTING WINTER STORM SYSTEM. OCCASIONAL FLURRIES OR DRIZZLE WILL BE POSSIBLE...BUT NOTHING SIGNIFICANT. KEPT A TEMPO UNTIL 14Z IN BMI AND CMI FOR LIGHT SNOW. A TIGHTENING PRESSURE GRADIENT WILL CAUSE NORTH WINDS TO BECOME NORTHWEST AND INCREASE TO 15-20 KT GUSTS AT TIMES. WINDS WILL DIMINISH BY EVENING...AND REMAIN NW THROUGH TUES MORNING. SOME FLURRIES MAY REDEVELOP TONIGHT IN THE NORTH...AS A BACK DOOR TROUGH CLIPS THE AREA. SO WE WENT WITH VCSH FOR PIA/BMI/CMI TONIGHT. LOWERED CLOUDS TO IFR AND VIS TO MVFR TONIGHT FOR THOSE SITES AS WELL. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 22, 5:45 AM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 545 AM CST MON FEB 22 2010 ILZ027>031-036>038-040>057-061>063-066>068-071>073-231200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 545 AM CST MON FEB 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
In the hours before
Local storm report, Feb 22, 3:26 AM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
326 AM CST MON FEB 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW PEORIA 40.74N 89.61W
02/22/2010 M5.6 INCH PEORIA IL OFFICIAL NWS OBS
STORM TOTAL THROUGH MIDNIGHT. SNOWFALL DIMINISHING.
&&
SHIMONLocal storm report, Feb 22, 3:28 AM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
328 AM CST MON FEB 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM SNOW CANTON 40.56N 90.04W
02/21/2010 E2.0 INCH FULTON IL EMERGENCY MNGR
SNOW TOTAL SO FAR
0730 PM SNOW FARMINGTON 40.72N 90.01W
02/21/2010 M3.0 INCH FULTON IL EMERGENCY MNGR
SNOW TOTAL SO FAR...2 INCHES IN THE PAST 3 HOURS
0736 PM SNOW GERMANTOWN HILLS 40.77N 89.47W
02/21/2010 M2.5 INCH WOODFORD IL MESONET
TOTAL SO FAR...MODERATE SNOW NOW. SWOP REPORT.
0810 PM SNOW 5 NW PEORIA 40.80N 89.68W
02/21/2010 M3.2 INCH PEORIA IL CO-OP OBSERVER
TOTAL SO FAR...STILL SNOWING. MEASURED ON THE NW SIDE OF
PEORIA.
0814 PM SNOW 1 S MOSSVILLE 40.80N 89.57W
02/21/2010 M2.0 INCH PEORIA IL MESONET
TOTAL SO FAR
0850 PM SNOW 1 N ABINGDON 40.82N 90.40W
02/21/2010 M6.2 INCH KNOX IL MESONET
TOTAL SO FAR...SWOP REPORT
0850 PM SNOW ALTONA 41.12N 90.16W
02/21/2010 M4.2 INCH KNOX IL CO-OP OBSERVER
TOTAL SO FAR...BLOWING AND DRIFTING SNOW IN THE COUNTRY
0910 PM SNOW 2 NW ELMIRA 41.20N 89.86W
02/21/2010 M4.0 INCH STARK IL MESONET
TOTAL SO FAR...SWOP REPORT
0923 PM SNOW HOPEWELL 40.98N 89.46W
02/21/2010 M4.0 INCH MARSHALL IL MESONET
TOTAL SO FAR
0924 PM SNOW HENRY 41.11N 89.36W
02/21/2010 M2.0 INCH MARSHALL IL MESONET
SNOFALL OVER THE PAST 6 HOURS...SWOP REPORT
1002 PM SNOW HENRY 41.11N 89.36W
02/21/2010 M2.4 INCH MARSHALL IL EMERGENCY MNGR
SNOW FELL OVER THE PAST 8 HOURS...0.8 INCHES FELL IN THE
PAST HOUR
1003 PM SNOW GILSON 40.87N 90.20W
02/21/2010 M3.1 INCH KNOX IL MESONET
TOTAL SO FAR...SWOP REPORT
1021 PM SNOW 3 W WASHINGTON 40.70N 89.49W
02/21/2010 M2.5 INCH TAZEWELL IL PUBLIC
TOTAL SO FAR
1138 PM SNOW 2 NW ELMIRA 41.20N 89.86W
02/21/2010 M5.5 INCH STARK IL MESONET
TOTAL SO FAR...SWOP REPORT
1200 AM SNOW PEORIA 40.74N 89.61W
02/22/2010 M5.6 INCH PEORIA IL OFFICIAL NWS OBS
STORM TOTAL THROUGH MIDNIGHT. SNOWFALL DIMINISHING.
&&
THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT...
INCHES LOCATION COUNTY TIME
------ ------------------- ----------- -------
6.20 1 N ABINGDON KNOX 0850 PM
5.60 PEORIA PEORIA 1200 AM
5.50 2 NW ELMIRA STARK 1138 PM
4.20 ALTONA KNOX 0850 PM
4.00 HOPEWELL MARSHALL 0923 PM
3.20 5 NW PEORIA PEORIA 0810 PM
3.10 GILSON KNOX 1003 PM
3.00 FARMINGTON FULTON 0730 PM
2.50 3 W WASHINGTON TAZEWELL 1021 PM
2.50 GERMANTOWN HILLS WOODFORD 0736 PM
2.40 HENRY MARSHALL 1002 PM
2.00 1 S MOSSVILLE PEORIA 0814 PM
2.00 CANTON FULTON 0730 PM
SHIMONNearby
River Flood Warnings in Illinois, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.